# SDR DALA2019062703905

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENTS ON FRAME BS500E BTW STR24L TO STR26L AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR LOC BS500E BTW S-24L TO S-26L AT FWD CARGO COMPARTMENT AS PER ER/A #578685-14 REV A AND PRI #578685-14 REV 0, REV 1 AND REV 2.
